RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 48–55 (Mi dvmg365)  

The solvability of stationary boundary value problem for Euler equations

A. A. Illarionovab, L. V. Illarionovac

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences
b Pacific National University, Khabarovsk
c Computer Centre of Far Eastern Branch RAS

Abstract: One consider boundary value problem for 2D Euler equations describing stationary flow of ideal incompressible nonhomogeneous fluid. The boundary value of normal component of the flow velocity, and value of total pressure, density on the inflow (outflow) part of the boundary are given. We prove global solvability of the problem.

Key words: hydrodynamics equations, Euler equations, boundary value problems.

Full text: PDF file (239 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95
MSC: 35Q31
Received: 20.03.2018

Citation: A. A. Illarionov, L. V. Illarionova, “The solvability of stationary boundary value problem for Euler equations”, Dal'nevost. Mat. Zh., 18:1 (2018), 48–55

Citation in format AMSBIB
\Bibitem{IllIll18}
\by A.~A.~Illarionov, L.~V.~Illarionova
\paper The solvability of stationary boundary value problem for Euler equations
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 48--55
\mathnet{http://mi.mathnet.ru/dvmg365}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg365
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:63
    Full text:21
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019